Please use this identifier to cite or link to this item:
Title: Positive solutions in the space of Holder functions to a fractional thermostat model
Authors: Lopez, B. 
Rocha, J. 
Sadarangani, K. 
UNESCO Clasification: 1202 Análisis y análisis funcional
Issue Date: 2019
Journal: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas 
Abstract: In this paper, we study the existence of positive solutions for a nonlocal fractional boundary value problem which can be considered as the fractional analog of the thermostat model. Our solutions are placed in the space of Holder functions and the main tools used in the proof of the results are a sufficient condition about the relative compactness in Holder spaces and the classical Schauder fixed point theorem.
ISSN: 1578-7303
DOI: 10.1007/s13398-019-00630-7
Source: Revista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie A-Matematicas [ISSN 1578-7303], v. 113 (3), p. 2449-2460
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.